# SDR CALA2022070601659

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 73,905 hours, 15,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 288067
- Condition: Inoperative
- Location: Door R-4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND DOOR R4 AREA EMERGENCY LIGHT N OT ILLUMINATED(M33408). NOT ILLUMINATED - ORIGINATED BY EMP V905 467 ON HAECO NR 9491445, SPEC NO.B777-33-3-7030. PERFORMED BY EMP V905400, REPLACED DOOR R4 AREA EMERGENCY LIGHT BATTERY PACK, AND PERFORMED THE TEST, THE RESULT FOUND NORMAL. R EF AMM 33-51-06-960-802 REV 95.
